Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 239465, 10 pages
http://dx.doi.org/10.1155/2014/239465
Research Article

The Generalized Bisymmetric (Bi-Skew-Symmetric) Solutions of a Class of Matrix Equations and Its Least Squares Problem

School of Mathematics and Computer Science, Fujian Normal University, Fuzhou 350007, China

Received 24 November 2013; Accepted 18 January 2014; Published 17 March 2014

Academic Editor: Qing-Wen Wang

Copyright © 2014 Yifen Ke and Changfeng Ma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. Cecioni, “Sopra alcune operazioni algebriche sulle matrici,” Annali della Scuola Normale Superiore di Pisa, vol. 11, pp. 17–20, 1910. View at Google Scholar
  2. C. R. Rao and S. K. Mitra, Generalized Inverse of Matrices and Its Applications, John Wiley & Sons, New York, NY, USA, 1971. View at MathSciNet
  3. S. K. Mitra, “The matrix equations AX=C,XB=D,” Linear Algebra and its Applications, vol. 59, pp. 171–181, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. K.-W. E. Chu, “Singular value and generalized singular value decompositions and the solution of linear matrix equations,” Linear Algebra and its Applications, vol. 88-89, pp. 83–98, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. Q.-W. Wang and J. Yu, “Constrained solutions of a system of matrix equations,” Journal of Applied Mathematics, vol. 2012, Article ID 471573, 19 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. C. G. Khatri and S. K. Mitra, “Hermitian and nonnegative definite solutions of linear matrix equations,” SIAM Journal on Applied Mathematics, vol. 31, no. 4, pp. 579–585, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. A. Dajić and J. J. Koliha, “Positive solutions to the equations AX=C and XB=D for Hilbert space operators,” Journal of Mathematical Analysis and Applications, vol. 333, no. 2, pp. 567–576, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. F.-L. Li, X.-Y. Hu, and L. Zhang, “The generalized reflexive solution for a class of matrix equations (AX=B,XC=D),” Acta Mathematica Scientia, vol. 28, no. 1, pp. 185–193, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. F.-L. Li, X.-Y. Hu, and L. Zhang, “The generalized anti-reflexive solutions for a class of matrix equations (BX=C,XD=E),” Computational & Applied Mathematics, vol. 27, no. 1, pp. 31–46, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. Y. -Y. Qiu, Z. -Y. Zhang, and J. -F. Lu, “The matrix equations AX=B, XC=D with PX=sXP constraint,” Applied Mathematics and Computation, vol. 189, no. 2, pp. 1428–1434, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  11. Q.-W. Wang and J. Yu, “On the generalized bi (skew-) symmetric solutions of a linear matrix equation and its procrust problems,” Applied Mathematics and Computation, vol. 219, no. 19, pp. 9872–9884, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  12. Q.-F. Xiao, X.-Y. Hu, and L. Zhang, “The anti-symmetric ortho-symmetric solutions of the matrix equation ATXA=D,” Electronic Journal of Linear Algebra, vol. 18, pp. 21–29, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. Q.-W. Wang, “A system of four matrix equations over von Neumann regular rings and its applications,” Acta Mathematica Sinica, vol. 21, no. 2, pp. 323–334, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. J. -G. Sun, “Two kinds of inverse eigenvalue problems for real symmetric matrices,” Mathematica Numerica Sinica, vol. 10, no. 3, pp. 282–290, 1988. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. Y. -X. Yuan, “Least-squares solutions to the matrix equations AX=B and XC=D,” Applied Mathematics and Computation, vol. 216, no. 10, pp. 3120–3125, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. Q.-W. Wang, X. Liu, and S.-W. Yu, “The common bisymmetric nonnegative definite solutions with extreme ranks and inertias to a pair of matrix equations,” Applied Mathematics and Computation, vol. 218, no. 6, pp. 2761–2771, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. C.-Z. Dong, Q.-W. Wang, and Y.-P. Zhang, “On the Hermitian R-conjugate solution of a system of matrix equations,” Journal of Applied Mathematics, vol. 2012, Article ID 398085, 14 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  18. Q. Zhang and Q.-W. Wang, “The (P,Q)-(skew)symmetric extremal rank solutions to a system of quaternion matrix equations,” Applied Mathematics and Computation, vol. 217, no. 22, pp. 9286–9296, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. H.-X. Chang, Q.-W. Wang, and G.-J. Song, “(R,S)-conjugate solution to a pair of linear matrix equations,” Applied Mathematics and Computation, vol. 217, no. 1, pp. 73–82, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. Q.-W. Wang, “The general solution to a system of real quaternion matrix equations,” Computers & Mathematics with Applications, vol. 49, no. 5-6, pp. 665–675, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. Q.-W. Wang, “Bisymmetric and centrosymmetric solutions to systems of real quaternion matrix equations,” Computers & Mathematics with Applications, vol. 49, no. 5-6, pp. 641–650, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. Q.-W. Wang, F. Qin, and C.-Y. Lin, “The common solution to matrix equations over a regular ring with applications,” Indian Journal of Pure and Applied Mathematics, vol. 36, no. 12, pp. 655–672, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. Q.-W. Wang and G. -H. Yu, “The least-square bisymmetric solution to a quaternion matrix equation with applications,” Bulletin of Iranian Mathematical Society, vol. 39, no. 2, pp. 239–257, 2013. View at Google Scholar · View at MathSciNet
  24. Q.-W. Wang, Y. Zhou, and Q. Zhang, “Ranks of the common solution to six quaternion matrix equations,” Acta Mathematicae Applicatae Sinica, vol. 27, no. 3, pp. 443–462, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  25. Q.-W. Wang, J. W. van der Woude, and H.-X. Chang, “A system of real quaternion matrix equations with applications,” Linear Algebra and its Applications, vol. 431, no. 12, pp. 2291–2303, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. Q.-W. Wang and F. Zhang, “The reflexive re-nonnegative definite solution to a quaternion matrix equation,” Electronic Journal of Linear Algebra, vol. 17, pp. 88–101, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. Q.-W. Wang, G.-J. Song, and C.-Y. Lin, “Rank equalities related to the generalized inverse AT,S(2) with applications,” Applied Mathematics and Computation, vol. 205, no. 1, pp. 370–382, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. Q.-W. Wang, H.-X. Chang, and Q. Ning, “The common solution to six quaternion matrix equations with applications,” Applied Mathematics and Computation, vol. 198, no. 1, pp. 209–226, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. Q.-W. Wang, H.-X. Chang, and C.-Y. Lin, “P-(skew)symmetric common solutions to a pair of quaternion matrix equations,” Applied Mathematics and Computation, vol. 195, no. 2, pp. 721–732, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  30. Q.-W. Wang, S.-W. Yu, and C.-Y. Lin, “Extreme ranks of a linear quaternion matrix expression subject to triple quaternion matrix equations with applications,” Applied Mathematics and Computation, vol. 195, no. 2, pp. 733–744, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. J. Yu, Q.-W. Wang, and C. -Z. Dong, “(Anti-)Hamiltonian solution to a system of matrix equations,” Mathematical Problems in Engineering, vol. 2014, Article ID 539215, 13 pages, 2014. View at Publisher · View at Google Scholar